Top answers from doctors based on your search:
Disclaimer

does lantus cause weight gain

A 46-year-old female asked:
Dr. Michael Kleerekoper
50 years experience in Endocrinology
Lantus (insulin glargine): I am assuming that your insulin injections have been started not long ago. Injections should not cause weight gain but there is a more important issue ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 51-year-old female asked:
Dr. Meredith Moroff
19 years experience in Psychiatry
Neither: I don't think one is more likely than the other to cause weight gain all by itself. Weight gain comes with poor blood sugar control. Whichever prepara ... Read More
3
3 thanks
A 53-year-old female asked:
Dr. Jack Rubin
47 years experience in Nephrology and Dialysis
Weight gain: Yes, weight gain can occur with Insulin therapy, including Lantus (insulin glargine) and novalog, and has been attributed to the anabolic effects of I ... Read More
A 51-year-old female asked:
Dr. Pouya Shafipour
22 years experience in Family Medicine
Weight Loss: Unfortunately Insulin causes weight gain. The best way is to go on a low carbohydrate low calorie diet to reduce your excess body fat and as a result ... Read More
1
1 thank
A 48-year-old female asked:
Dr. Heidi Fowler
24 years experience in Psychiatry
Ventral Hernia?: A ventral hernia should not cause weight gain.
A 38-year-old member asked:
Dr. David Trettin
32 years experience in Orthopedic Surgery
Yes: Yes of course... If you stop exercising and take in more calories than you are expending( now that you have stopped aerobically exersising) than weigh ... Read More
A 23-year-old female asked:
Dr. Heidi Fowler
24 years experience in Psychiatry
ECP: What do you mean by ECP? Emergency Contraception Pill? External Counterpulsation? Extracorporeal Photochemotherapy? Etc.? Just not sure what you mea ... Read More
1
1 comment
1
1 thank
A 25-year-old female asked:
Dr. Frederica Lofquist
Specializes in Obstetrics and Gynecology
Maybe: In general birth control pills do not cause either weight loss or weight gain. However, a small number of women may experience weight changes when th ... Read More
1
1 thank
A 46-year-old member asked:
Dr. Roshni Patel
17 years experience in Family Medicine
Stress leads to +lbs: Stress leads to a number of various changes in the body that can cause weight gain. Stress increases cortisol levels which can increase the amount of ... Read More
4
4 thanks
A 30-year-old female asked:
Dr. Robert Kwok
32 years experience in Pediatrics
Haven't heard of it: Haven't heard of biotin causing weight gain. Haven't heard of any of the common over-the-counter vitamins causing weight gain.
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month